Computing functions on Jacobians and their quotients

Abstract : We show how to efficiently evaluate functions on jacobian varieties and their quo-tients. We deduce a quasi-optimal algorithm to compute (l, l) isogenies between Jacobians of genus two curves.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [31 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01088933
Contributor : Jean-Marc Couveignes <>
Submitted on : Saturday, November 29, 2014 - 11:27:48 AM
Last modification on : Wednesday, February 13, 2019 - 4:06:06 PM
Document(s) archivé(s) le : Friday, April 14, 2017 - 11:45:43 PM

File

fastisogarxiv2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01088933, version 1

Collections

Citation

Jean-Marc Couveignes, Tony Ezome. Computing functions on Jacobians and their quotients. The London Mathematical Society Journal of Computations and Mathematics, 2015, 18 (1), pp.555-577. ⟨hal-01088933⟩

Share

Metrics

Record views

436

Files downloads

238